ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2015.1.7295

On finite lipschitz Orlicz-Sobolev classes

Salimov R. R.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
It is found a sufficient condition of finite Lipschitz of homeomorphisms of the Orlicz-Sobolev class \(W_{\rm loc}^{1,\varphi}\) under a condition of the Calderon type.
Keywords: finitely Lipschitz mapping, \(p\)-modulus, \(p\)-capacity, Orlicz--Sobolev class, Orlicz space, lower \(Q\)-homeomorphism, mappings of finite distortion
Language: Russian Download the full text  
For citation: Salimov R. R. On finite lipschitz Orlicz-Sobolev classes. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.64-77. DOI 10.23671/VNC.2015.1.7295
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт